# SDR GR4D20191023009

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,899 hours, 4,406 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1159CS52003403
- Condition: Debonded
- Location: Horizontal Stab
- Part time: 11,899 hours, 4,406 cycles
- Component: Horizontal Stab, Fokker
- Component part number: 1159CS50001804
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER BONDED SKIN ASSY HAS SEVERAL LOCATIONS OF DISBOND. AREAS OF DISBOND INCLUDE: LH ZONE 1 RIB 2 OUTBOARD AFT FOOT STRINGER 14, LH ZONE 1 RIB 5 INBOARD RIB TAB AFT STRINGER 13, LH ZONE 1 RIB 5 INBOARD ON THE AFT FOOT OF STRINGER 13, LH ZONE 1 RIB 5 IB RIB TAB AFT STGR 13, LH ZONE 1 RIB 5 INBOARD ON THE AFT FOOT OF STRINGER 13, LH ZONE 1 RIB 5 INBOARD RIB TAB AFT STRINGER 13, LH ZONE 1 RIB 8 INBOARD RIB TAB AFT STRINGER 13, LH ZONE 1 RIB 8 INBOARD ON THE AFT FOOT OF STRG 13, LH ZONE 1 RIB 9 IB ON THE AFT FOOT OF STRG 13. BONDED SKIN ASSY REQUIRED REPLACEMENT
